


default search action
"Oscillation of second-order nonlinear neutral dynamic equations on time ..."
Shao-Yan Zhang, Qi-Ru Wang (2010)
- Shao-Yan Zhang, Qi-Ru Wang:
Oscillation of second-order nonlinear neutral dynamic equations on time scales. Appl. Math. Comput. 216(10): 2837-2848 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.